MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC RECON LOCKING AIMING ARM FOR LATERAL ENTRY FEMORAL NAILS-EX; GUIDE, SURGICAL, INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC RECON LOCKING AIMING ARM FOR LATERAL ENTRY FEMORAL NAILS-EX; GUIDE, SURGICAL, INSTRUMENT
Model Number 03.010.048
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If the information is unknown, not available or does not apply, the section/field of the form is left blank.Reporter is a j&j employee.The subject device has been received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during inspection of the back up devices it was discovered that the gold peg of one (1) recon locking aiming arm for lfn nails-ex has snapped off, the threads of one (1) extraction screw for ti femoral & tibial nails and one (1) extraction screw/m8 for suprapatellar are stripped, and one (1) depth gauge for 2.0/2.4 and 2.7 screws was stuck in place.There was no patient involvement.This report is for one (1) recon locking aiming arm for lateral entry femoral nails-ex.This is report 1 of 4 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information, which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H6: investigation summary: service and repair evaluation: the customer reported, the gold peg of one recon lckng aiming arm for lfn nails-ex snapped off.The repair technician reported, locking mechanism broken, failed cosmetics test.Damaged component is the reason for repair.The item is not repairable, per the inspection sheet.The cause of the issue is damaged component.The item will be forwarded to customer quality.The evaluation was confirmed.H4: device history: part#: 03.010.048, synthes lot#: 6074250, supplier lot#: n/a, release to warehouse date: 29 jan2009, manufactured by: synthes brandywine.No ncrs were generated, during production.Review of the device history record(s) showed that there were no issues, during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained, that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information, which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained, that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
This is report 1 of 6 for (b)(4).

Brand Name
RECON LOCKING AIMING ARM FOR LATERAL ENTRY FEMORAL NAILS-EX
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
BRANDYWINE
1303 goshen parkway
west chester PA 19380
Manufacturer Contact
kate karberg
1302 wrights lane east
west chester, PA 19380
8472871282
MDR Report Key14001607
Report Number2939274-2022-01187
Device Sequence Number19926589
Product Code FZX
UDI-Device Identifier10886982067203
UDI-Public(01)10886982067203
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.048
Device Catalogue Number03.010.048
Device Lot Number6074250
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/07/2022
Supplement Date Received by Manufacturer04/01/2022
05/03/2022
Initial Report FDA Received Date04/04/2022
Supplement Report FDA Received Date04/29/2022
05/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown